MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ2; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ2; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 961162000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr revision; asr xl; left hip.Reason for revision: pain.Doi: (b)(6) 2008 - dor: (b)(6) 2019, (left hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: the asr platform was voluntarily recalled from the market in (b)(6) 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa-001226.Ongoing post market surveillance is conducted per our procedures for this product.Device history lot: null.Device history batch : null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM SZ2
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8902872
Report Number1818910-2019-101385
Device Sequence Number19344872
Product Code JDI
UDI-Device Identifier10603295235194
UDI-Public10603295235194
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961162000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;